# SDR 99UAL900621

- Difficulty date: November 29, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N158UA
- Make and model: Boeing 747238B
- Aircraft serial: 21054
- Aircraft time: 83,194 hours, 21,588 cycles
- Engine: Pwa JT9D7J
- Engine time: 60,218 hours, 12,500 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NUMBER TWO ENGINE STALLED, BACK FIRED ON TAKEOFF ROLL.  ABORTED TAKEOFF AT 120 KTS.  EGT AMBER LIGHT CAME ON AS CAPTIAN REDUCED THRUST.  *S/D*  COMPRESSOR FAILED AND THE ENGINE SURPLUSED, IT WAS NOT DISASSEMBLED.
